# SDR SWAA960648

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 4030952906
- Condition: Malfunctioned
- Location: Auto-Pilot
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EN ROUTE, EXPERIENCED UNCOMMANDED YAW INPUT AFTER TAKEOFF.  CREW CONTINUED AND LANDED WITHOUT INCIDENT AT OAK.  REPLACED YAW DAMPER AND RUDDER PCU PER BOEING M/M.
